# SDR ASAA2017123023031

- Difficulty date: December 30, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 20,733 hours, 6,807 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9927
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 38,335 hours, 11,884 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK ILLUMINATED ON RECALL.  LIGHT RESETS AND EXTINGUISHED ON RESET MASTER CAUTION.  ACFT GROUNDED.    PERFORMED BITE TEST OF THE NR 2 PACK ZONE TEMP CONTROLLER AND FOUND TCV FAULT IAW AMM 21-51-00-700-803. RT PACK RAM AIR ACTUATOR FAILED VERIFY TEST ON THE NR 2 PACK ZONE TEMP CONTROLLER.  REMOVED AND REPLACED THE RT PACK RAM AIR INLET ACTUATOR IAW AMM 21-51-21/401,  ADJUSTMENT TEST PASSED. VERIFIED THE RT TEMP CONTROL VALVE FAILED IAW BITE TEST IAW AMM 21-61-00.  REMOVED AND REPLACED THE RT TEMP CONTROL VALVE IAW AMM 21-51-10.   LEAK AND BITE CHECKED GOOD.
